MathSciNet Relay Station
MathSciNet bibliographic data
MR2673968 60F17 (60F05 60G51 60G55)
Tyran-Kamińska, Marta Convergence to Lévy stable processes under some weak dependence conditions. Stochastic Process. Appl. 120 (2010), no. 9, 1629–1650.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement